Alert archive / Kentucky / Tornado Warnings in 2011

Tornado Warning 58, NWS Paducah, KY

April 20, 2011Christian County, Todd County, Kentucky

NWS Paducah, KY issued this tornado warning at Apr 20, 2011, 12:42 AM CDT for Christian County, Todd County, Kentucky. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2011, 12:42 AM CDT (05:42 UTC)
Expired
Apr 20, 2011, 1:15 AM CDT
In force
33 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Christian County, KY, Todd County, KY

What was reported inside it

TimeReportWhereRemark
Apr 20, 12:45 AM CDTTSTM WND GST 58Fort Campbell North, KYMEASURED WIND GUST TO 58 MPH AT FORT CAMPBELL. LARGE TREES DOWN IN NEARBY OAK GROVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 6:46 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1997 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1997 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1626 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.4
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

893 
WFUS53 KPAH 200542
TORPAH
KYC047-219-200615-
/O.NEW.KPAH.TO.W.0058.110420T0542Z-110420T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1242 AM CDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN TODD COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 115 AM CDT.

* AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES WEST OF
  FORT CAMPBELL NORTH...MOVING EAST AT 60 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  OAK GROVE...
  FORT CAMPBELL NORTH...
  GUTHRIE...
  ELKTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A HOME OR BUILDING.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3665 8707 3664 8768 3687 8707 3686 8706
      3666 8706
TIME...MOT...LOC 0541Z 249DEG 55KT 3661 8762

$$
1 follow-up statement
062 
WWUS53 KPAH 200558
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1258 AM CDT WED APR 20 2011

KYC047-200608-
/O.CAN.KPAH.TO.W.0058.000000T0000Z-110420T0615Z/
CHRISTIAN KY-
1258 AM CDT WED APR 20 2011

...THE TORNADO WARNING FOR SOUTHEASTERN CHRISTIAN COUNTY IN SOUTH
CENTRAL KENTUCKY IS CANCELLED...

LAT...LON 3665 8707 3665 8734 3677 8732 3687 8707
      3686 8706 3666 8706
TIME...MOT...LOC 0558Z 252DEG 71KT 3670 8720

$$

KYC219-200615-
/O.CON.KPAH.TO.W.0058.000000T0000Z-110420T0615Z/
TODD KY-
1258 AM CDT WED APR 20 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR SOUTHERN
TODD COUNTY IN SOUTH CENTRAL KENTUCKY...

AT 1257 AM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED NEAR TRENTON...MOVING EAST AT 80 MPH.

LOCATIONS IN THE WARNING INCLUDE ELKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 
70 MPH.

&&

LAT...LON 3665 8707 3665 8734 3677 8732 3687 8707
      3686 8706 3666 8706
TIME...MOT...LOC 0558Z 252DEG 71KT 3670 8720

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 19, 3:22 PM CDT, 9 hours 20 minutes earlier.

Area forecast discussion, Apr 19, 3:22 PM CDT, 9 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
322 PM CDT TUE APR 19 2011

.DISCUSSION...

...MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT FOR MOST OF
REGION...

IN WAIT MODE AT CURRENT TIME ACROSS OUR FORECAST AREA AS CONVECTION
IS BEGINNING TO INITIATE ALONG FRONTAL BOUNDARY MOVING EAST INTO SW
AND CENTRAL MO. MOST OF OUR AREA REMAINS UNDER A VERY SHARP CAP...AS
EVIDENT ON 16Z RUC SOUNDINGS. THIS CAP SHOULD KEEP MOST LOCATIONS
STORM FREE UNTIL IT WEAKENS AND JUST AHEAD OF THE LINE OF STORMS
VERY LATE THIS AFTERNOON INTO THE EARLY THIS EVENING. MODERATE RISK
OF SEVERE STORMS WITH THE ENTIRE BAG OF SEVERE RISKS POSSIBLE...
ESPECIALLY WITH DAMAGING WIND GUSTS AND LARGE HAIL...ISOLATED
TORNADOES AND EVEN THE POTENTIAL FOR HEAVY RAIN ALONG ALONG AND
BEHIND THE LINE OF STORMS.

STILL IS SOME CONCERN THAT A PREFRONTAL SURFACE TROF WILL DEVELOP
OUT AHEAD OF THE MAIN FRONT/LINE OF STORMS EARLY TONIGHT. IF THIS
OCCURS AND FORCING IS STRONG ENOUGH TO ERODE THE CURRENT THERMAL
CAP...WE COULD END UP WITH INDIVIDUAL/DISCRETE THUNDERSTORM ACTIVITY
OUT AHEAD OF THE MAIN LINE....ESP THIS EVENING. IF THIS WERE TO
OCCUR...ENVIRONMENTAL CONDITIONS WOULD BE MORE FAVORABLE FOR VERY
LARGE HAIL AND A CREATE LARGER POTENTIAL FOR TORNADOES TO SPIN UP.
THIS SITUATION APPEARS MORE LIKELY ALONG AND NW OF THE OHIO
RIVER...AND IN SE MO.

THE MODELS TRENDED A BIT FASTER AND HAVE STAYED THE COURSE. BY 06Z...
THE LOW SHOULD BE OVER NCNTRL INDIANA WITH THE TRAILING COLD FRONT
JUST EAST OF THE OHIO RIVER. THEREFORE WE LOWERED POPS CONSIDERABLY
AFTER MIDNIGHT FROM THE WEST. WE HAVE WEDNESDAY AND NIGHT DRY GIVEN
THE INFLUENCE OF SURFACE HIGH PRESSURE TO OUR NORTH PUSHING SOUTH
THROUGH THE REGION.

THURSDAY INTO THURSDAY NIGHT POPS ARE ON THE INCREASE AS MID LEVEL
FLOW BECOMES MORE SWLY AND DRAWS THE SFC BOUNDARY BACK NORTH ACROSS
THE AREA AS A WARM FRONT THU NIGHT. BEST CHANCE FOR ANY STRONG STORM
WOULD LIKELY BE JUST NORTH OF THE WARM FRONT THU NIGHT...SO
INCREASED POPS INTO THE LIKELY RANGE OVER MUCH OF THE REGION.

ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE LONG TERM AS THE
STORM TRACK CHANGES LITTLE. MODERATELY STRONG WEST/SOUTHWEST MID
LEVEL FLOW WILL STEER LOW PRESSURE SYSTEMS ACROSS THE CENTRAL PLAINS
TO THE UPPER MISSISSIPPI VALLEY/WESTERN GREAT LAKES. THIS SHOULD
RESULT IN A GENERALLY WARM AND HUMID PATTERN...WITH PERIODS OF
SHOWERS AND THUNDERSTORMS. REGARDING THE DAILY DETAILS...

ON FRIDAY...A SURFACE WARM FRONT WILL LIFT NORTH OF THE LOWER OHIO
VALLEY. PRECIPITATION WILL DIMINISH FROM SOUTH TO NORTH DURING THE
DAY...WITH SOME CLEARING LIKELY IN THE AFTERNOON.

ON FRIDAY NIGHT...A COLD FRONT WILL MOVE SOUTHEAST TOWARD THE MID
MISSISSIPPI VALLEY. COMPARED TO TONIGHTS SYSTEM...THE FRIDAY NIGHT
SYSTEM LOOKS TO BE A LITTLE WEAKER AND FURTHER NORTHWEST. IN
FACT...THE 12Z GEFS KEEPS THE CENTRAL PRESSURE ABOVE 1000 MB AT ITS
DEEPEST POINT. FORECAST CAPES AND WIND FIELDS ARE NOT AS IMPRESSIVE
AS THIS EVENING...BUT STILL EASILY SUFFICIENT FOR ORGANIZED
SEVERE.

ON SATURDAY THROUGH SUNDAY...THE MODELS REMAIN HIGHLY DIVERGENT WITH
RESPECT TO THE FRONTAL MOVEMENT. THE 12Z GFS REMAINS CONSISTENT WITH
PREVIOUS RUNS BY STALLING THE FRONT OVER THE LOWER OHIO VALLEY
THROUGH THE WEEKEND. THE 12Z HPC AND ECMWF SOLUTIONS KEEP THE FRONT
FARTHER NORTH. FORECAST WILL LEAN TOWARD THE SOMEWHAT WARMER AND
DRIER HPC/ECMWF SOLUTIONS.

EARLY NEXT WEEK...A DEEPENING 500 MB TROUGH OVER THE PLAINS WILL
RESULT IN SURFACE CYCLOGENESIS WELL TO OUR WEST. DEPENDING ON THE
TRACK OF THE SYSTEM...ANOTHER ROUND OF SEVERE STORMS IS POSSIBLE.
THE MODELS SEEM TO BE TRENDING SLOWER AND STRONGER WITH THE
SYSTEM...MEANING THAT MONDAY IS LOOKING WARMER AND DRIER WHILE
TUESDAY IS MORE LIKELY TO BE ACTIVE.

CHANCES FOR HEAVY RAIN/FLOODING POTENTIAL WILL HEAVILY DEPEND ON THE
FRONTAL MOVEMENT THIS WEEKEND...WHICH THE MODELS ARE STILL HAVING
TROUBLE WITH.

&&

.AVIATION...
WINDS WILL BE S TO SW AT 10 TO 20 KTS WITH GUSTS TO 30 KTS THIS
AFTERNOON INTO THE EVENING...AHEAD OF ADVANCING STRONG COLD FRONT
THAT SHOULD DEVELOP WIDESPREAD CONVECTION/SQUALL LINE THAT WILL
LIKELY BRING AT LEAST SCT...IF NOT WIDESPREAD...WIND GUSTS FROM 40
TO 60 KTS. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE
ACROSS THE ENTIRE REGION TONIGHT...BEGINNING 00Z TO 05Z THIS EVENING
KCGI TO KPAH...04Z TO 09Z AS BEST GUESS IN TIMING FOR KEVV TO KOWB.
IFR CLOUDS WILL LIKELY PERSIST THROUGH MUCH OF THE LATTER PORTION OF
THE FORECAST PERIOD.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

MEFFERT/MY
Hazardous weather outlook, Apr 19, 6:46 PM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
646 PM CDT TUE APR 19 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-201015-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
646 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE QUAD STATE UNTIL 200 AM.
REFER TO THE WATCH FOR DETAILS.

A MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES. LARGE
HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL ALL BE POSSIBLE
WITH ANY SEVERE STORMS. LOCALLY HEAVY RAIN IS ALSO A THREAT.
INDIVIDUAL STORM MOTION SHOULD BE NORTHEAST FROM 40 TO 50 MPH.

REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS ON
WIDESPREAD MINOR TO MODERATE RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY NIGHT...OFF AND
ON THROUGH THE END OF THE WEEK. ISOLATED STRONG TO SEVERE STORMS
CANNOT BE RULED OUT.

MINOR TO MODERATE RIVER FLOODING IS FORECAST TO CONTINUE THROUGH
MUCH OF THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR THE WATCH TONIGHT.

In the hours before

Local storm report, Apr 19, 11:48 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1148 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TSTM WND DMG     3 W POSEYVILLE          38.17N 87.84W
04/19/2011                   POSEY              IN   TRAINED SPOTTER

            LATE REPORT. WIND DAMAGE REPORTED WEST OF TOWN.

&&

SMITTY
Local storm report, Apr 19, 11:54 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1154 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     CARMI                   38.09N 88.17W
04/19/2011                   WHITE              IL   TRAINED SPOTTER

            LATE REPORT. WIDESPREAD TREES DOWN AS WELL AS POWER POLES
            SNAPPED. MUCH OF THE CITY IS WITHOUT POWER. ONE HOME HAD
            LARGE UPROOTED TREE FELL ACROSS A HOME. IN NORTH CITY THE
            HIGH SCHOOL HAD PART OF THE ROOF BLOWN OFF. NO INJURIES
            REPORTED AT THIS TIME.

&&

SMITTY
Special weather statement, Apr 19, 11:59 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1159 PM CDT TUE APR 19 2011

KYZ008-011>013-016-017-021-022-200600-
HOPKINS KY-MUHLENBERG KY-CALDWELL KY-LYON KY-CHRISTIAN KY-TODD KY-
MARSHALL KY-TRIGG KY-
1159 PM CDT TUE APR 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN
HOPKINS...TODD...CHRISTIAN...MUHLENBERG ...TRIGG...EASTERN
MARSHALL...SOUTHERN LYON AND SOUTHEASTERN CALDWELL COUNTIES IN
WESTERN KENTUCKY UNTIL 100 AM CDT...

AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS WITH DIME SIZE HAIL...AND VERY STRONG
WINDS AROUND 50 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF CENTRAL CITY TO 8 MILES NORTHWEST OF
ENERGY...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS THAT MAY BE IMPACTED INCLUDE POWDERLY...COBB...
GREENVILLE...HAWKINS...ROCKCASTLE...DRAKESBORO...CROFTON...LAND
BETWEEN THE LAKES AREA...WEIR...CADIZ...CANTON...DUNMOR...LINTON...
TRENTON...PEMBROKE...OAK GROVE...LAFAYETTE...HOPKINSVILLE...
HERNDON...GUTHRIE...FORT CAMPBELL NORTH...ELKTON...CLIFTY AND
ALLEGRE.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM
WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON
AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY
RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO WEATHER
RADIO OR LOCAL MEDIA FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Local storm report, Apr 20, 12:16 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1216 AM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND DMG     4 W DAHLGREN            38.20N 88.76W
04/19/2011                   JEFFERSON          IL   TRAINED SPOTTER

            LATE REPORT. NUMEROUS TREES DOWN. POWER OUTAGES. LARGE
            FARM BUILDING NEAR EXIT 89 ALONG INTERSTATE 64 DESTROYED.
            APPEARED TO BE STRAIGHT LINE WINDS.

&&

SMITTY
Local storm report, Apr 20, 12:22 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1222 AM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     2 W VIENNA              37.41N 88.93W
04/19/2011  M103 MPH         JOHNSON            IL   TRAINED SPOTTER

            LATE REPORT.

&&

SMITTY
Local storm report, Apr 20, 12:25 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1225 AM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TORNADO          RANDLES                 37.14N 89.77W
04/19/2011                   CAPE GIRARDEAU     MO   EMERGENCY MNGR

            UNCONFIRMED TORNADO REPORTED. BEING CHASED BY TRAINED
            SPOTTERS. 5 WEST OF RANDLES IN RURAL AREA LARGE TREE
            LIMBS DOWN. ONE WINDOW BLOWN OUT OF HOME. POWER LINES AND
            TREES DOWN.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:37 PM CDTSevere Thunderstorm WarningPAHBallard38 min
Apr 19, 9:01 PM CDTSevere Thunderstorm WarningPAHBallard, Livingston, McCracken, Marshall44 min
Apr 19, 9:19 PM CDTAreal Flood AdvisoryPAHUnion3 hr
Apr 19, 9:20 PM CDTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Daviess, Henderson, Hopkins, McLean and 3 more55 min
Apr 19, 9:46 PM CDTAreal Flood AdvisoryPAHDaviess, Henderson, McLean, Webster3 hr
Apr 19, 9:46 PM CDTSevere Thunderstorm WarningPAHBallard, Crittenden, Livingston, McCracken59 min
Apr 19, 9:54 PM CDTSevere Thunderstorm WarningPAHCarlisle, Fulton, Graves, Hickman51 min
Apr 19, 9:54 PM CDTTornado WarningPAHBallard20 min
Apr 19, 9:58 PM CDTAreal Flood AdvisoryPAHBallard, Carlisle, Fulton, Hickman, McCracken3 hr
Apr 19, 10:00 PM CDTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Hopkins, Livingston, Lyon, Marshall30 min
Apr 19, 10:09 PM CDTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Daviess, Henderson, Hopkins, McLean and 3 more66 min
Apr 19, 10:28 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Crittenden, Graves, Hopkins, Livingston and 6 more62 min
Apr 19, 10:46 PM CDTSevere Thunderstorm WarningPAHBallard, Calloway, Carlisle, Fulton, Graves, Hickman and 3 more59 min
Apr 19, 11:03 PM CDTAreal Flood AdvisoryPAHCaldwell, Crittenden, Graves, Hopkins, Livingston, Lyon and 2 more3 hr
Apr 19, 11:30 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Hopkins, Livingston, Lyon, Marshall and 3 more30 min
Apr 19, 11:44 PM CDTSevere Thunderstorm WarningPAHCalloway, Fulton, Graves, Hickman, Marshall, Trigg46 min
Apr 20, 12:11 AM CDTTornado WarningPAHCalloway, Marshall, Trigg21 min
Apr 20, 12:26 AM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Lyon, Muhlenberg, Todd, Trigg49 min

Nearby

Tornado Warnings in Kentucky, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.